# SDR HALA2011018100056

- Difficulty date: January 18, 2011
- Submitted: February 1, 2011
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 73,855 hours, 32,204 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Truss
- Condition: Corroded
- Location: Bs 654
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION ON FLOOR STRUCTURE TRUSS AT STA 654+74, LBL 95.  CORROSION ASSESSED OUTSIDE SRM LIMITS IAW SRM 53-00-51-1A-1, REV 84.  SECT 43 FLOOR STRUCTURE TRUSS AT STA 654+74, LBL 95.  REPLACED IAW SRM 51-40-02, REV 84.
